alpha-expansions, linear recurrences and the sum-of-digits function

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)311-324
JournalManuscripta mathematica
Volume70
Publication statusPublished - 1991

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • My Favorites

Cite this

alpha-expansions, linear recurrences and the sum-of-digits function. / Grabner, Peter; Tichy, Robert.

In: Manuscripta mathematica, Vol. 70, 1991, p. 311-324.

Research output: Contribution to journalArticleResearchpeer-review

@article{ee1522a7de6e45669bf81bbdd3f7a37e,
title = "alpha-expansions, linear recurrences and the sum-of-digits function",
author = "Peter Grabner and Robert Tichy",
year = "1991",
language = "English",
volume = "70",
pages = "311--324",
journal = "Manuscripta mathematica",
issn = "0025-2611",
publisher = "Springer New York",

}

TY - JOUR

T1 - alpha-expansions, linear recurrences and the sum-of-digits function

AU - Grabner, Peter

AU - Tichy, Robert

PY - 1991

Y1 - 1991

M3 - Article

VL - 70

SP - 311

EP - 324

JO - Manuscripta mathematica

JF - Manuscripta mathematica

SN - 0025-2611

ER -